$13.29 when purchased online
Target Online store #3991
About this item
Highlights
- ACTIVE INGREDIENT: This product contains 50 mg ibuprofen per 1.25 mL, a pain reliever, fever reducer and a nonsteroidal anti-inflammatory drug (NSAID). Compare to the active ingredient in Motrin® Infants' Drops.
- DYE-FREE: This berry-flavored liquid pain reliever and fever reducer, formulated for infants ages 6 months to 23 months, is dye-free and non-staining. A syringe dosing device is included.
- PAIN RELIEVER AND FEVER REDUCER: Infants' Concentrated Drops Ibuprofen Oral Suspension, 50 mg ibuprofen per 1.25 mL relieves minor aches and pains due to the common cold, flu, sore throat, headaches and toothaches.
- 8 HOURS: Free of high fructose corn syrup and gluten, this infants' ibuprofen liquid oral suspension relieves pain and reduces fever for up to 8 hours.
- MADE FOR INFANTS ages 6 months to 23 months. Use only with enclosed syringe. Child-resistant safety cap. Berry flavor helps the medicine go down.
Description
Compare to Motrin® Infants' Drops active ingredient. The active ingredient in Infants' Concentrated Drops Ibuprofen Oral Suspension, 50 mg per 1.25 mL, Berry Flavor, is 50 mg ibuprofen per 1.25 mL, pain reliever and fever reducer for infants ages 6 months to 23 months. This product temporarily reduces fever and relieves minor aches and pains due to the common cold, flu, sore throat, headaches and toothaches. Dye-free, non-staining infant ibuprofen is also free of high fructose corn syrup and gluten. Use only with enclosed syringe.
We believe making smart choices for the people, places, and pets in your life should be easy and affordable. And, having quality you can trust should be a given. That’s why you can count on our promise – caring for your everyday in every way.
Satisfaction guaranteed – Love it or your money back.
We believe making smart choices for the people, places, and pets in your life should be easy and affordable. And, having quality you can trust should be a given. That’s why you can count on our promise – caring for your everyday in every way.
Satisfaction guaranteed – Love it or your money back.
Suggested Age: 6 Months and Up
Active Ingredient Strength Value: 50 Ounces
Product Warning: Contains ibuprofen
Product Form: Liquid
Primary Active Ingredient: Ibuprofen
Package Quantity: 2
Net weight: 2 fl oz (US)
TCIN: 15024459
UPC: 370030623266
Item Number (DPCI): 007-00-0026
Origin: Made in the USA and Imported
Healthcare Disclaimer:
Content on this site is for reference purposes only. Target does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.
If the item details above aren’t accurate or complete, we want to know about it.
Active ingredients
ibuprofen (nsaid)* 50.0mg
Purpose
PAIN RELIEVER/FEVER REDUCERUses
TEMPORARILY: REDUCES FEVER, RELIEVES MINOR ACHES AND PAINS DUE TO THE COMMON COLD, FLU, SORE THROAT, HEADACHES AND TOOTHACHESOther information
STORE AT 20-25°C (68-77°F), DO NOT FREEZE, DO NOT USE IF PRINTED NECKBAND IS BROKEN OR MISSINGInactive ingredients
anhydrous citric acid, glycerin, hypromellose, natural and artificial berry flavor, polysorbate 80, purified water, sodium benzoate, sorbitol solution, sucrose, xanthan gum
Shipping details
Estimated ship dimensions: 5.11 inches length x 2.7 inches width x 2.17 inches height
Estimated ship weight: 0.27 pounds
Return details
This item can be returned to any Target store or Target.com.
This item must be returned within 365 days of the date it was purchased in store, shipped, delivered by a Shipt shopper, or made ready for pickup.
See the return policy for complete information.
Q: The first bottle Ive opened of this has no bottle adapter for the syringe. Am I missing that piece? Not including that doesn’t seem like the norm.
submitted by Ecen - 4 months ago
A: Hello Ecen - I apologize for the inconvenience. I kindly request you to reach out to guest services on 1-800-591-3869 and they'd be happy to help you. They are available during the normal business hours of 7 am to 10 pm CST. Happy shopping at Target. – Alvin
submitted byAlvin - 4 months agoTarget staff support
Q: does this make baby sleepy?
submitted by Tiff671 - 2 years ago
A: Hi Tiff671 - We know how important it is to ensure the health and wellbeing of your children. This item is meant to help temporarily reduce fevers and relieve minor aches and pains due to the common cold, flu, sore throat, headaches and toothaches. Thanks for your inquiry. - Morgan
submitted byMorgan - 2 years agoTarget staff support
Frequently bought together
Discover more options
$9.89($9.89/fluid ounce)
4.8 out of 5 stars with 961 ratings
$8.19($2.05/fluid ounce)
4.8 out of 5 stars with 1026 ratings
Related Categories
- Baby Medicine
- Baby Care Essentials
- What to Expect Flu Fighters
- Pediatric Pain
- Grooming, First Aid & Oral Car...
- Children's Pain & Cold
Summary of reviews
This product has received high praise from guests for its effectiveness and appealing taste, making it a favorite for managing children's fevers and teething pain. Many appreciate the value of the two-pack option, which provides convenience for parents. The dye-free formulation is also a significant plus, ensuring a healthier choice for little ones. Overall, it stands out as a reliable and affordable alternative to name-brand medications.
Summary created by AI from text of reviews reflecting recent feedback provided across different star ratings (includes incentivized reviews)
4.9 out of 5 stars with 461 reviews
quality: 4.93 out of 5
value: 4.71 out of 5
93% would recommend
31 recommendations
Best infant medicine
5 out of 5 stars
Thumbs up graphic, would recommend
Kourtney - 3 months ago, Verified purchaser
Same ingredients as the name brand and so much more bang for your buck!
Convenient
5 out of 5 stars
Thumbs up graphic, would recommend
Kab - 4 months ago, Verified purchaser
So much easier to give a concentrated dose for an infant that doesn’t like medicine. Great product.
Would Recomend
5 out of 5 stars
Thumbs up graphic, would recommend
Happy Customer - 6 months ago, Verified purchaser
Toddler will not fight me taking this medication
The best of the best!
5 out of 5 stars
Thumbs up graphic, would recommend
Heath1736 - 8 months ago, Verified purchaser
This is my go to brand for this medicine. You get TWO nice sized bottles for way less than the other brands! Those only give one. We have dealt with a few fevers over the months and these have came in clutch! I will never even consider another brand after using this one. It also comes with the applicator for dosing. You cannot go wrong with this brand/option.
Teething must
5 out of 5 stars
Thumbs up graphic, would recommend
Katie - 9 months ago, Verified purchaser
So pleased this product is due free!
Only 1 syringe
3 out of 5 stars
Elle - 11 months ago
2 pack only comes with one syringe. Bought the pack to keep at two different locations - no help if I don’t have a way to give it
Great deal!
5 out of 5 stars
Thumbs up graphic, would recommend
Rightkris24 - 11 months ago, Verified purchaser
We use this with our son and it's worked great. We only used the brand name previously and after switching did not notice any difference.
Great product
5 out of 5 stars
Thumbs up graphic, would recommend
Kasey - 1 year ago, Verified purchaser
Same as name brand! Maybe better!
A must-have for babies!
5 out of 5 stars
Thumbs up graphic, would recommend
KaleyL - 1 year ago, Verified purchaser
We go through this stuff like candy with our teething 7-month old. The texture was a little thick for him when he was younger so we diluted it with gripe water, but now he loves it as is. Works just as well as the name-brand. Just wish the actual bottles were bigger. We go through the bottles so fast. Like that it's dye free.
Stain free
5 out of 5 stars
Thumbs up graphic, would recommend
Bee - 1 year ago, Verified purchaser
Easy to extract, doesn’t stain and my little doesn’t mind the taste as much as other meds.
Mom hack
5 out of 5 stars
Thumbs up graphic, would recommend
Yma - 1 year ago, Verified purchaser
Literally a steal compared to name brand price for the exact same thing !!!
Quality product
5 out of 5 stars
Thumbs up graphic, would recommend
Gee - 1 year ago, Verified purchaser
Great price for a quality product. Works as well as brand name, no issues.
Great deal
5 out of 5 stars
Thumbs up graphic, would recommend
LB2020 - 1 year ago, Verified purchaser
Great price for double the product.
Great Pain Reliever
5 out of 5 stars
Thumbs up graphic, would recommend
slenz - 2 years ago, Verified purchaser
I used to be a brand name snob until I realized that off brands were just as effective and so much cheaper! This is the only ibuprofen I buy for my littles now as it works super well in alleviating fevers and pain for them. I always have some on hand for when I need it!
Dye free!
5 out of 5 stars
Thumbs up graphic, would recommend
VocalGirl83 - 2 years ago
I love that this is dye free. What great, forward thinking from Target!
Works great kid doesnt mind taste what else could you hope for
5 out of 5 stars
mkmkmk - 2 years ago, Verified purchaser
It's been a life saver as kiddo has been teething and I worry about using Acetometaphin too much.
Best fever reducer
5 out of 5 stars
Thumbs up graphic, would recommend
Jenadk1028 - 2 years ago, Verified purchaser
Can’t live without this and even through the worst of shortages, target continued to have the up and up available. So grateful!
A must have
5 out of 5 stars
Thumbs up graphic, would recommend
Roseme - 2 years ago, Verified purchaser
Works fast and a must have around for my infant granddaughter.
Fever controlled
5 out of 5 stars
Thumbs up graphic, would recommend
DianaB - 2 years ago, Verified purchaser
Helped control 6 month old’s fever. Concentrated dose allowed baby to take it without throwing it up later.
Son hated it
2 out of 5 stars
Thumbs down graphic, would not recommend
Leah404 - 2 years ago, Verified purchaser
This tastes disgusting. My son takes the up & up Tylenol without any problem or is grape flavored. I gave him this one day and wondered why he was fighting me so much and spitting it back out. I tasted it myself and figured out it does not taste good a simple flavor like cherry, grape, even bubble gum is better than the berries and cream